# SDR USAA2013090900032

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 42,970 hours, 15,727 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57255511000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING REAR FALSE SPAR DATUM & INNER REAR SPAR DATUM.  MLG SUPPORT RIB 5, BOTTOM FLANGE AROUND FASTENER NUTS, NR 143 & 145 AT WS2580/RIB 5 TO WS3509/RIB 6. REPAIRED LT WING REAR FALSE SPAR DATUM & INNER REAR SPAR DATUM - MLG SUPPORT RIB 5 BOTTOM FLANGE IAW EA 503723, EA 503723.  REPAIR GENERATED 1/24/13 WAS ORIGINALLY DETERMINED TO BE A MINOR REPAIR BUT HAS SINCE BEEN SUPERSEDED BY EA 105103, WHICH CHANGES THE REPAIR FROM MINOR TO MAJOR.
